# SDR AU510001731

- Difficulty date: March 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Link
- Part number: 40336000
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LINKAGE CRACKED. FOUND DURING INSPECTION IAW MFG SL 1088. (AD/SB DESC: MFG SL 1088 ) (CASA NR 510001731).
